# SDR 03FDEA00588

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CRACKED AT STA 635 LBL 8.5 BETWEEN FLOOR PANELS 233FF AND 233EF.  CABIN STA 635 TO STA 655 LBL 8.5 SEAT TRACK REPAIRED AS PER SRM 53-70-00,   FIG.1, VOL.1.
